Davide Castelnovo ; Marino Miculan - On The Axioms Of M,N-Adhesive Categories

lmcs:12930 - Logical Methods in Computer Science, March 6, 2025, Volume 21, Issue 1 - https://doi.org/10.46298/lmcs-21(1:22)2025
On The Axioms Of M,N-Adhesive CategoriesArticle

Authors: Davide Castelnovo ; Marino Miculan

    Adhesive and quasiadhesive categories provide a general framework for the study of algebraic graph rewriting systems. In a quasiadhesive category any two regular subobjects have a join which is again a regular subobject. Vice versa, if regular monos are adhesive, then the existence of a regular join for any pair of regular subobjects entails quasiadhesivity. It is also known (quasi)adhesive categories can be embedded in a Grothendieck topos via a functor preserving pullbacks and pushouts along (regular) monomorphisms. In this paper we extend these results to M,N-adhesive categories, a concept recently introduced to generalize the notion of (quasi)adhesivity. We introduce the notion of N-adhesive morphism, which allows us to express M,N-adhesivity as a condition on the subobjects' posets. Moreover, N-adhesive morphisms allows us to show how an M,N-adhesive category can be embedded into a Grothendieck topos, preserving pullbacks and M,N-pushouts.


    Volume: Volume 21, Issue 1
    Published on: March 6, 2025
    Accepted on: February 13, 2025
    Submitted on: January 24, 2024
    Keywords: Computer Science - Logic in Computer Science,Mathematics - Category Theory

    Consultation statistics

    This page has been seen 332 times.
    This article's PDF has been downloaded 116 times.